# SDR 97ZZZX2589

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8970N
- Make and model: Cessna 441
- Aircraft serial: 4410092
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 99103101
- Condition: Malfunction
- Location: Oil Press
- Part time: 923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER CAUSES ERRATIC OIL PSI GAUGE READINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
